# SDR K11A2025092200349

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 53,750 hours, 43,536 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED AFTER TAKE-OFF, CABIN ALTITUDE NOT CONTROLLABLE IN AUTO OR STANDBY MODES. FOUND L1 DOOR AJAR UPON RETURNING TO GATE. OPS CHECK L1 DOOR IAW B737 AMM 52-11-00, NO DEFECTS NOTED. PERFORMED OPS CHECK OF CABIN PRESSURIZATION CONTROL SYSTEM IAW B737 AMM 21-31-00. OPS CHECK GOOD.
